| Model Number |
G23406 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/12/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that the tether broke during stent deployment/placement.As the physician was pulling back on the stent to position it, the tether broke.The broken piece of the tether was removed from the patient by hand and only the stent remains inside the patient as intended.According to the initial reporter the patient did not require an additional procedure due to this occurrence and the patient did not experience any adverse effects related to the event.